# SDR USAABB02198

- Difficulty date: November 30, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLL - FLT 58 - IN CRUISE AT FL350, CREW RECEIVED THE CABIN ALTITUDE WARNING AS CABIN PRESSURE WAS INDICATING 10,000 FEET.  CREW DESCENDED AT FL200, WHERE THE CABIN ALTITUDE WAS 8,500 FEET.  FLIGHT CONTINUED TO FLL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BITE CHECKS OF BOTH CONTROLLERS AND NOTED NO FAULTS.  A VISUAL INSPECTION OF CABIN DOORS SEALS WAS MADE WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS PRESSURIZED ON THE GROUND AND HELD PRESSURE SATISFACTORILY.  THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
